# SDR ASAA2013061995415

- Difficulty date: June 19, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 65C2679417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON LOWER FLANGE FOUND TO BE OUT OF LIMITS ON NR 2 SLAT.  ACFT GROUNDED. REPAIRED IAW SRM 57-43-01-2R-6, REPAIR FIG 201.
